Bulletin of the American Mathematical Society

A commutative semisimple annihilator Banach algebra which is not dual

B. E. Johnson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 407-409.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528852

Mathematical Reviews number (MathSciNet)
MR0206739

Zentralblatt MATH identifier
0154.38703

Citation

Johnson, B. E. A commutative semisimple annihilator Banach algebra which is not dual. Bull. Amer. Math. Soc. 73 (1967), no. 3, 407--409. https://projecteuclid.org/euclid.bams/1183528852


Export citation

References